# SDR SCNA20220913103

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 63,361 hours, 24,255 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT 720975  DURING DECENT TO LAND WE GOT A FLAP DISAGREE WHILOE EXTENDING FLAP LEVER  TO 5  INDICATION SHOWED RIGHT FLAP STILL AT 2 DEGREES AND LEFT FLAP AT SLIGHTLY LESS THAN 5 DEGREES     RAN QRH AND LANDED FLAPS 15.   RESOLUTION: PERFORMED FSEU BITE.  FOUND ONLY ONE FAULT. 27-51402  ALT MODE SWITCH IS ON   CLEARED FAULT.  CLEARED EXSISTING FAULT.  NO FAULT HISTORY ON FLIGHT LEG 0-5   REF 27-51 TASK 847 AND TASK 832  INTERMITTENT FAULT; 9/12/2022 INSPECTED SKEW SENSOR CONNECTORS AND FOUND #3 SENSOR C/P LOOSE. SECURED C/P PER AMM 27-59-01 FUNCTIONAL TEST OK PER AMM 27-59-00 R&R FLAP POSITION INDICATOR PER AMM 27-58-02 OPS CHECK GOOD. R&R #1 FLAP SKEW SENSOR PER AMM 27-59-01 OPS CHECK GOOD ADJUSTED L/H FLAP POSITION TRANSMITTOR PER AMM 27-58-01 VALUES OK OPS CHECK GOOD A/C OK FOR SERVICE
